# SDR DALA1117589223

- Difficulty date: January 5, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 AFT CARGO DOOR INNER PAN CORRODED.  REPLACED PAN PER SRM 51-10-03 52-00-01.
